# SDR SWIA201541598

- Difficulty date: October 23, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 34,202 hours, 28,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HINGE FAIRING AFT PANEL 692BB CHAFED.  R & R IAW SRM.
